More evidence for the WDVV equations in N=2 SUSY Yang-Mills theories

Citation
A. Marshakov et al., More evidence for the WDVV equations in N=2 SUSY Yang-Mills theories, INT J MOD P, 15(8), 2000, pp. 1157-1206
Citations number
56
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
INTERNATIONAL JOURNAL OF MODERN PHYSICS A
ISSN journal
0217-751X → ACNP
Volume
15
Issue
8
Year of publication
2000
Pages
1157 - 1206
Database
ISI
SICI code
0217-751X(20000330)15:8<1157:MEFTWE>2.0.ZU;2-C
Abstract
We consider 4D and 5D N = 2 supersymmetric theories and demonstrate that in general their Seiberg-Witten prepotentials satisfy the Witten-Dijkgraaf-Ve rlinde-Verlinde (WDVV) equations. General proof for the Yang-Mills models ( with matter in the first Fundamental representation) makes use of the hyper elliptic curves and underlying integrable systems. A wide class of examples is discussed; it contains few understandable exceptions. In particular, in the perturbative regime of 5D theories, in addition to naive field theory expectations some extra terms appear, as happens in heterotic string models . We consider also the example of the Yang-Mills theory with matter hypermu ltiplet in the adjoint representation (related to the elliptic Calogero-Mos er system) when the standard WDVV equations do not hold.